On packing T-cuts

Andras Frank, Zoltán Szigeti

Research output: Contribution to journalComment/debate

8 Citations (Scopus)

Abstract

A short proof of a difficult theorem of P. D. Seymour on grafts with the max-flow min-cut property is given.

Original languageEnglish
Pages (from-to)263-271
Number of pages9
JournalJournal of Combinatorial Theory, Series B
Volume61
Issue number2
DOIs
Publication statusPublished - Jul 1994

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'On packing T-cuts'. Together they form a unique fingerprint.

  • Cite this